# SDR MASA200400420

- Difficulty date: July 23, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N17172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 17,486 hours, 14,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A FORWARD ENTRY EMERGENCY EXIT LIGHT INOPERATIVE.  MX SECURED LAMP TO LAMP SOCKET.
